My husband and I am having burning sensation after sex for sometime. How should we stop it. And what is the reason for this burning sensation
Like the answers? Chat privately with the doctor of your choice
Hi, Your discomfort could be due to lack of lubrication. Certain medications, including birth-control pills, can cause down-there dryness. So talk to you doc about whether the Pill could be contributing to your condition, make sure that you prolong foreplay until you're well lubricated and use lube to ease the friction during penetration. Certain personal products, such as feminine spray or douches, could also cause the burning sensation. So, if you use any of these products, stop for a while and see if the discomfort subsides. If none of the above suggestions does the trick, get checked out by your ob-gyn. You could be suffering from vulvodynia (a condition characterized by vaginal burning) or some form of vaginitis (any infection or inflammation of the vagina, which also causes burning)....
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.